# SDR ASOA201000077

- Difficulty date: January 18, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,033 hours, 22,187 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACKS FROM FS 409 TO FS 559 ARE CORRODED.  REMOVED CORRODED SEAT TRACK FROM FS 409 TO FS 559 RBL 9.0 IAW AMM 53-01-11000-802, PG 401, STEP 3.B.(1)(2)(3).   INSTALLED NEW TRACK FROM FS 409 TO FS 559 RBL 9.0 IAW AMM 53-01-11-400-802 PG 406 STEP 2.B.(1) THRU (8).
